# SDR ABXA010675

- Difficulty date: January 18, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- Aircraft time: 52,627 hours, 23,571 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adj
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ENTRY DOOR LATCH MECHANISM WAS JAMMED.  ADJUSTED DOOR LATCH AS NEEDED IAW DC-9 MM CHAPTER 51.  OPS CHECKED GOOD.
